# SDR DALA2022082305675

- Difficulty date: August 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 71,775 hours, 33,490 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3253 - MISC/DE - DUE TO LOSS OF YELLOW SYSTEM HYDRAULIC FLUID. CORRECTIVE ACTION: REMOVED AND REPLACED PACKING AT CHECK VALVE (3094GM) OF THE YELLOW MANIFOLD ASSEMBLY (3015GM). LEAK CHECK GOOD. OK FOR SERVICE. (8999228)
